# SDR MASA200700278

- Difficulty date: May 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 22,031 hours, 18,360 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Row 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7218 MYR - PSU AT ROW 10 A/C FELL DOWN.  MX CHANGED PSU TUBING.
